# SDR UG82001F00000

- Difficulty date: June 29, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N980DC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258267
- Engine: Garrtt TFE7315R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085057
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,322 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL (PRESSURE) ANNUNICIATOR ILLUMINATED.  ENGINE DRIVEN FUEL PUMP PERFORMANCE DEGRADING.  REPLACED ENGINE DRIVEN FUEL PUMP WITH AN OVERHAULED UNIT.
